# SDR 9510679951

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Reqd Service
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR FLUCTUATED WHILE ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AT 70 KTS, FLIGHT RETURNED TO THE GATE.  MAINTENANCE DRAINED THE F.C.U. MOISTURE TRAP AND RAN THE ENGINE.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
